# SDR ASAA2013040694370

- Difficulty date: April 6, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 19,410 hours, 6,090 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Out Of Tolerance
- Location: Nr Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO PUSHBACK, THE QTY IN MAIN FUEL TANK NR 2 DECREASED BY 1400 POUNDS.  SUSPECT CAUSE OF QTY ERROR IS RELATED TO RECENT FINDING OF ICE BUILT UP ON COMP PROBE ON OTHER ACFT AFTER LONG FLIGHT.  ACCOMPLISHED FUEL QTY COMPENSATION CHECK IAW AMM 28-41-00-720-801, FOUND NR 2 GAUGE OUT OF TOLERANCE 420 POUNDS.  TRANSFERRED 5,000 POUNDS TO CENTER TANK THEN BACK TO NR 2 TANK TO MOVE WARM FUEL, RECHECKED IAW AMM AND FOUND IN TOLERANCE OF 165 POUNDS.
